# SDR ASOA051114S

- Difficulty date: December 17, 2005
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FORWARD AND AFT FLOOR TRACKS, AT RBL 27.00, NEAR THE LAVATORY, WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FORWARD AND AFT FLOOR TRACKS, AT RBL 27.00, NEAR THE LAVATORY.  (K)
